# SDR FOTR20151210001

- Difficulty date: December 10, 2015
- Submitted: December 10, 2015
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N346DH
- Make and model: Boeing 757-2Q8
- Aircraft serial: 30046
- Aircraft time: 52,021 hours, 11,122 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N4057137
- Condition: Dented
- Location: Lt Wing
- Part time: 52,021 hours, 11,122 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT UPPER SURFACE OF THE T/E WEDGE HAS A DENT THAT IS OUT OF LIMITS DUE TO OVERLAPPING DENTS WS 785-800.
